MAUDE Adverse Event Report: Datascope Corp. Sensation Plus 7.5Fr. 40cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control

Datascope Corp. Sensation Plus 7.5Fr. 40cc IAB with Accessories, US Only; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0568-01U
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer, through the emergency support program call, a fiber-optic sensor failure during use with an axillary-placed sensation plus 7.5fr.40cc intra-aortic balloon (iab).The fiber-optic cable was not initially connected to the cardiosave, and the pump did not recognize the fiber-optic connection after reconnection; however, the same cable was recognized when connected to a second cardiosave.After the cable was reconnected to the original pump, a fiber-optic sensor failure alarm occurred, indicating an issue with the fiber-optic sensor associated with the iab catheter.The fiber-optic sensor was labeled "do not use - fiber optic sensor failure," arterial pressure monitoring was resumed through the transduced inner lumen with appropriate readings.
 
Additional Manufacturer Narrative
Event site name: (b)(6) hospital.Initial reporter: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
Sensation Plus 7.5Fr. 40cc IAB with Accessories, US Only
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50711569
Report Number2248146-2026-0001518
Device Sequence Number13408325
Product Code DSP
UDI-Device Identifier10607567109565
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01U
Device Catalogue Number0684-00-0568-01U
Device Lot Number3000492216
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE Intra-Aortic Balloon Pump (IABP).
Patient Age60 YR
Patient SexFemale
Patient Weight178 LB